×

zbMATH — the first resource for mathematics

Semiclassical quantum mechanics. IV: Large order asymptotics and more general states in more than one dimension. (English) Zbl 0900.81053

MSC:
81S99 General quantum mechanics and problems of quantization
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J.-M. Combes , P. Duclos , R. Seiler , Krein’s Formula and One-Dimensional Multiple-Well . J. Functional Analysis , t. 52 , 1983 , p. 257 - 301 . MR 707207 | Zbl 0562.47002 · Zbl 0562.47002 · doi:10.1016/0022-1236(83)90085-X
[2] J.-M. Combes , P. Duclos and R. Seiler , A Perturbative Method for Tunneling , in Mathematical Physics VII , ed. by W. E. Brittin, K. E. Gustafson and W. Wyss. Amsterdam : North Holland Physics Publishing , 1984 . · Zbl 0579.47050
[3] G.A. Hagedorn , Semiclassical Quantum Mechanics I: The \? \rightarrow 0 Limit for Coherent States . Commun. Math. Phys. , t. 71 , 1980 , p. 77 - 93 . Article | MR 556903 · minidml.mathdoc.fr
[4] G.A. Hagedorn , Semiclassical Quantum Mechanics III: The Large Order Asymptotics and More General States . Ann. Phys. , t. 135 , 1981 , p. 58 - 70 . MR 630204
[5] G.A. Hagedorn , A Particle Limit for the Wave Equation with a Variable Wave Speed . Comm. Pure Appl. Math. , t. 37 , 1984 , p. 91 - 100 . MR 728267 | Zbl 0509.35050 · Zbl 0509.35050 · doi:10.1002/cpa.3160370106
[6] G.A. Hagedorn , M. Loss and J. Slawny , Non-Stochasticity of Time Dependent Quadratic Hamiltonians and the Spectra of Canonical Transformations . J. Phys. A. (to appear). MR 833433 | Zbl 0601.70013 · Zbl 0601.70013 · doi:10.1088/0305-4470/19/4/013
[7] E.J. Heller , Time Dependent Approach to Semiclassical Dynamics . J. Chem. Phys. , t. 62 , 1975 , p. 1544 - 1555 .
[8] E.J. Heller and S.-Y. Lee , Exact Time-Dependent Wave Packet Propagation: Application to the Photodissociation of Methyl Iodide . J. Chem. Phys. , t. 76 , 1982 , p. 3035 - 3044 .
[9] K. Hepp , The Classical Limit for Quantum Mechanical Correlation Functions . Commun. Math. Phys. , t. 35 , 1974 , p. 265 - 277 . Article | MR 332046 · minidml.mathdoc.fr
[10] J.V. Ralston , Gaussian Beams and the Propagation of Singularities , in Studies in Partial Differential Equations , ed. by W. Littman. MAA Studies in Mathematics, t. 23 , Mathematical Association of America , 1982 . MR 716507 | Zbl 0533.35062 · Zbl 0533.35062
[11] B. Simon , Semiclassical Analysis of Low Lying Eigenvalues I. Non-Degenerate Minima : Asymptotic Expansions . Ann. Inst. H. Poincaré , t. 38 , 1983 , p. 295 - 308 . Numdam | MR 708966 | Zbl 0526.35027 · Zbl 0526.35027 · numdam:AIHPA_1983__38_3_295_0 · eudml:76200
[12] B. Simon , Semiclassical Analysis of Low Lying Eigenvalues II. Tunneling. California Institute of Technology Preprint . 1984 . MR 750717 | Zbl 0626.35070 · Zbl 0626.35070 · doi:10.2307/2007072
[13] W.R.E. Weiss and G.A. Hagedorn , Reflection and Transmission of High Frequency Pulses at an Interface . Trnspt. Theory Stat. Phys. (to appear). MR 813497 | Zbl 0614.35052 · Zbl 0614.35052 · doi:10.1080/00411458508211692
[14] K. Yajima , The Quasi-Classical Limit of Quantum Scattering Theory . Commun. Math. Phys. , t. 69 , 1979 , p. 101 - 130 . Article | Zbl 0425.35076 · Zbl 0425.35076 · doi:10.1007/BF01221443 · minidml.mathdoc.fr
[15] K. Yajima , The Quasi-Classical Limit of Scattering Amplitude I. Finite Range Potentials . University of Tokyo Preprint. 1984 . · Zbl 0591.35079
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.